# SDR FDEA201001250240

- Difficulty date: January 25, 2010
- Submitted: January 26, 2010
- Operation: Air carrier
- Aircraft: N320FE
- Make and model: Doug DC-10-30F
- Aircraft serial: 47835
- Aircraft time: 88,381 hours, 24,643 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: AEA04394
- Condition: Cracked
- Location: Bs 1501
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT MLG WHEEL WELL, FOUND CRACK ON FRAME.  TRIMMED OUT DAMAGED SECTION OF FRAME IAW SRM 53-30-00 FIG.5 VOL.1.  INSTALLED NEW SECTION OF FRAME & SPLICE IAW SRM 53-00-01 FIG.10 SH.5 VOL.1
